Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking lamactil for about a year. Very soon after I started taking it I have had severe distension of my stomache and have gained a substantial amount of wieght. I have gone through every test possible including cat scans, colonoscopy, sonograms, etc., they have found nothing. Could lamactil be causing this?

Michelle

Loading...

i am an epeleptic and have been taking lamactil since December 2006 i have noticed a wieght gain and am not sure if this is due to the lamactil can you please give me an answer as my stomach area seems to have takenall the weight :cry:
Reply

Loading...

I've been taking 150mgs of Lamictal for @ 3 weeks and 100mg for 3 weeks. Since then, I've had a ruptured ovarian cyst and considerable pain during my menstrual cycle. I also have uteron fibroids which can also cause pain. Does anyone know if the Lamictal can be the cause of my ovarian problems? My doc says no, the pharamacists say no, but I don't know. Does anyone have any answers on the matter?
Reply

Loading...

Ive been on lamactil for just about 2 years I think. I was put on it to help with depression moreso than bipolar. I had begun Lexapro and although I felt 90% better there was still something missing. Doc put me on this and I flew up to 100%. She said that I should eventually be able to get rid of the Lexapro and stay on this which supposedly had no side effects (aside from the potential of the deadly rash of course).

Anyways, 2 years and 30 lbs later... I can honestly say that I dont believe the medicine is to blame for my weight gain. When I was depressed I avoided food more, I was less likely to go out with people to eat, and I would get panic'd and work out a bunch more. WIth the medicine I felt better about myself and didnt worry about every little pound.. which just led to the next pound and next pound, etc. Its one of those woah, wait a second nothing fits anyore things.. I just dont think, as much as I want to, I can blame it directly on the meds.
Reply

Loading...

I"m really small and have had 3 babies and my bladder prolapsed. I would be just walking and leak urine. I had a surgery called an "endoscopic bladder neck suspension" which made my bladder stronger than B4 pregnancy. After a few days on lamictal, I began to leak urine. I was like WTF? and stopped the lamictal, and the leak stopped. I wonder if any other women (or men) experience this side effect but don't attribute it to the lamictal.
I wasn't on it long enuf to gain weight and the Stevens-Johnson syndrome risk scared the c**p outta me. For sure tho, I wasn't going to let a $50,000.00 surgery be compromised by any drug.
be well ppl.
Reply

Loading...